DOI 10.1177/026988110101500408
Antipsychotic induced hyperprolactinaemia: a series of illustrative case reports.
Аннотация
Hyperprolactinaemia is a common side-effect of many antipsychotic drugs but, in comparison to extrapyramidal side-effects, it has received little attention. Four case reports are presented which illustrate important clinical and pharmacological aspects of the syndrome. Two of the cases were caused by conventional antipsychotic drugs and two by risperidone, an atypical antipsychotic. Symptoms included gynaecomastia, galactorrhoea, amenorrhoea and sexual dysfunction. Three patients were switched to a prolactin sparing antipsychotic leading to normalization of serum prolactin and resolution of the symptoms. Patients prescribed prolactin elevating antipsychotics should, where possible, have this issue explained to them prior to commencing treatment and be screened for symptoms suggestive of hyperprolactinaemia before starting treatment and regularly thereafter.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.